# SDR SWIA201025110

- Difficulty date: October 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 21,224 hours, 18,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS .25 INCH CRACK AT TOP OF CARGO DOOR TRACK. (C-CHECK)  REPAIRED PER REO.
